| Catalog Number |
364953 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd vacutainer® c&s transfer straw kit, (25) tubes displayed not enough vacuum to pull urine into the device.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: e.1 initial reporter first name: (b)(6).E.1 initial reporter last name: (b)(6).Investigation summary: bd received 10 samples and 1 photo for investigation.Upon inspection of the samples and photo, no issues were identified.The 10 samples along with 5 retention samples were functionally tested and all tubes drew within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description